Table of Contents
ISRN Applied Mathematics
Volume 2011, Article ID 532682, 19 pages
http://dx.doi.org/10.5402/2011/532682
Research Article

Acoustic Wave Propagation in a Trifurcated Lined Waveguide

Department of Mathematics, Quaid-i-Azam University, Islamabad 44000, Pakistan

Received 11 March 2011; Accepted 30 March 2011

Academic Editors: C. Chen, P. J. García Nieto, and C. Lu

Copyright © 2011 M. Ayub et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. Ayub, M. H. Tiwana, A. B. Mann, and H. Zaman, “Acoustic Wave Propagation in a Trifurcated Lined Waveguide,” ISRN Applied Mathematics, vol. 2011, Article ID 532682, 19 pages, 2011. https://doi.org/10.5402/2011/532682.